# SDR 95ZZZX4251

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fillet Panels
- Condition: Delaminated
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING FILLET PANELS NR 161-F AND NR 162-G HAVE AREAS OF DELAMINATION AND BARE METAL.  REPAIRED DELAMINATED CENTER WING FILLET PANELS NR 161-F AND NR 162-G IAW TIMCO REO DC08-53-1574.
